MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR

DEFIBTECH, L.L.C. LIFELINE; CARDIAC COMPRESSOR
Model Number RMU-1000
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electronic event record for automated chest compressor, serial number (b)(4), for (b)(6) 2017 is in two parts.The first part of the electronic record is thirty-six minutes long and contains a total of 3,210 compressions, followed by the second power on for fourteen minutes with a total of 1,556 compressions.The electronic data files show that during this rescue, the unit operated according to its specifications with no errors or device malfunctions noted.With regards to the unit not powering up after being paused, the electronic event record shows the cause is related to the user repeatedly pressing the power button for less than one second, causing the unit to show its battery status.As detailed in the device user manual, to power on the rmu-1000, the user must press the power button for more than a second.Due to the number of personnel who participated in this rescue, it is quite possible that once the patient was placed on the stretcher, the rescue was taken over by a professional who was not fully trained in the use of this device, causing the reported problem.Upon receipt of the returned automated chest compressor, serial number (b)(4), testing and evaluation of the device by our technicians showed that the device is operating properly and as designed - no device malfunctions were noted.
 
Event or Problem Description
It was reported that during a patient rescue by two paramedics and emts, the acc functioned normally for ten minutes until it was paused so that the patient could be moved onto a stretcher.When the operator attempted to resume compressions, the acc would not turn on.It was reported that the patient survived.

Brand Name
LIFELINE
Common Device Name
CARDIAC COMPRESSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
MDR Report Key6776345
Report Number3003521780-2017-00014
Device Sequence Number13485889
Product Code DRM
UDI-Device Identifier00815098020539
UDI-Public00815098020539
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Paramedic
Device Model NumberRMU-1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1